Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cause of tired penis while having sex?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
1. i just got married before 1 month, i tried to do sex with my partner but my penis getting tired within 10 minutes but while doing mastribution the semen easily coming out. Nowadays i m having headache while semen coming out. So please suggest me what i have to do? what type of medication i have to take? My penis getting erection as like before but while doing sex with my partner i am having this problem
Posted Sat, 1 Mar 2014 in Sexual Health
 
 
Answered by Dr. G.Srinivasan 21 hours later
Brief Answer: short learning curve. Detailed Answer: Welcome to the forum. Congrats on marriage. There may some problems in the Initial phase. There is a short learning curve and I am sure it should not be too difficult to learn this. Also there may be an element of performance anxiety. Head ache is unrelated and should settle with time unless you are on medications to improve erection. To get back your confidence, you may take erection enhancing medicines like sildenafil for sometime. Hope these words comfort you, Truly,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor